Michigan, 2007

Tornado and Damaging Winds in Michigan, August 23, 2007

August 23, 2007 · NWS GRR · 14 events in 11 counties and zones

A large severe weather event unfolded on August 23rd and resulted in numerous reports of wind damage. A confirmed tornado in Montcalm county resulted in minimal damage to several sheds and thousands of trees were either uprooted or snapped off in a rural portion of the county.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.0 million
Crop damage
$25,000
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRR wrote it up.

A large severe weather event unfolded on August 23rd and resulted in numerous reports of wind damage. A confirmed tornado in Montcalm county resulted in minimal damage to several sheds and thousands of trees were either uprooted or snapped off in a rural portion of the county.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Aug 23, 2:30 PM EST, 15 minutes earlier.

Area forecast discussion, Aug 23, 2:30 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT THU AUG 23 2007

LATEST UPDATE...ALL SECTIONS BUT LONG TERM AND AVIATION...

.SYNOPSIS...(330 PM EDT THU AUG 23 2007)
ROUNDS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH FRIDAY
NIGHT ACROSS THE SOUTHERN GREAT LAKES REGION. A FRONTAL BOUNDARY
REMAINS DRAPED ACROSS THE AREA...WITH LOW PRESSURE CENTERS RIDING
ALONG THE FRONT. THE AREAS OF LOW PRESSURE TOUCH OFF SHOWERS AND
STORMS AS THEY MOVE THROUGH. SEVERE WEATHER IS VERY POSSIBLE THIS
AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.
WINDS IN EXCESS OF 65 MPH WILL BE POSSIBLE AS WELL AS HEAVY RAIN.
SKYWARN SPOTTER ACTIVATION APPEARS LIKELY.

&&

.SHORT TERM... (330 PM EDT THU AUG 23 2007)
STORMS ARE ALREADY FIRING TO THE NORTH OF GRAND RAPIDS ON WHAT
APPEARS TO BE A TAIL OF VORTICITY FROM EARLIER CONVECTION. IN
ADDITION...SEVERE THUNDERSTORMS ARE PROGRESSING ENE FROM NORTHERN
ILLINOIS. SIGNIFICANT DAMAGE/WINDS ARE NOTED IN THE LSR/S OUT OF THE
CENTRAL ILLINOIS OFFICE (CHILSRILX)...WITH ESTIMATED 100 MPH WINDS
AND SEMI TRUCKS BLOWN OVER. SIGNIFICANT WINDS...REMAIN LIKELY WITH
THE ACTIVITY THIS AFTERNOON AND EVENING...ESPECIALLY THE CONVECTION
MOVING TOWARD SOUTHWEST LOWER MICHIGAN OUT OF NORTHERN ILLINOIS.
MEAN LAYER CAPE VALUES OVER SOUTHERN LOWER MICHIGAN ARE RISING
TOWARD 2000 J/KG WITH LI/S DROPPING TO -6 C.

ADDITIONAL STORMS WILL BE POSSIBLE TONIGHT IN THE WAKE OF THIS
EVENING/S CONVECTION AS LOW LEVEL BOUNDARIES ABOUND. GFS HAS ANOTHER
850MB LLJ MAX DIRECTED AT SOUTHWEST LOWER MICHIGAN TOWARD 12Z...SO
WE COULD HAVE ANOTHER ROUND LATE.

FRIDAY AND FRIDAY NIGHT ANOTHER WAVE OF LOW PRESSURE MOVES ALONG THE
FRONT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. FORECAST
AREA REMAINS IN A SLIGHT RISK FOR SEVERE STORMS IN THIS TIME FRAME.

SATURDAY AND SATURDAY NIGHT SHOULD BE MUCH QUIETER...AS THE COLD
FRONT SETTLES SOUTH OF THE AREA AND ALLOWS COOLER...DRIER AIR TO
FILTER INTO THE REGION.

&&

.LONG TERM... (254 PM EDT THU AUG 23 2007)
DIDN/T MAKE WHOLESALE CHANGES TO THE GRIDS. DRY WX EXPECTED UNTIL
TUESDAY WHEN THE NEXT FRONTAL BOUNDARY MOVES THROUGH. NEAR SEASONAL
TEMPS EXPECTED.

&&

.AVIATION...(254 AM EDT THU AUG 23 2007 )
VFR CONDITIONS THIS AFTERNOON WILL CHANGE DRASTICALLY AS SEVERE
STORMS MOVE INTO THE CWA BY 23Z. MVFR/IFR CONDITIONS ARE POSSIBLE
ALONG WITH STRONG WINDS WITH THESE STORMS. OVERNIGHT...MVFR
VISIBILITIES EXPECTED WITH LINGERING SHOWERS.

&&

.MARINE... (330 PM EDT THU AUG 23 2007)
MAINTAINED THE SMALL CRAFT ADVISORY NORTH OF HOLLAND AS SOUTHWEST
WINDS INCREASE THIS EVENING. STORMS THIS EVENING WILL LOCALLY
INCREASE WIND AND WAVES AS WELL.

&&

.HYDROLOGY... (330 PM EDT THU AUG 23 2007)
ALL AREA RIVERS REMAIN HIGHER THAN NORMAL..BUT ARE FOR THE MOST PART
WELL BELOW FLOOD STAGE. ADDITIONAL HEAVY RAIN IS EXPECTED TONIGHT
THROUGH FRIDAY NIGHT. PRECIPTABLE WATER VALUES REMAIN IN EXCESS OF
2.00 INCHES INTO FRIDAY NIGHT...SO STORMS SHOULD BE EFFICIENT HEAVY
RAIN PRODUCERS. THINKING IS NOW THAT WE WILL BE ABLE TO ABSORB A
GOOD DEAL OF THE RAIN...BUT WE WILL BE MONITORING RIVER LEVELS AN
AREAL FLOODING POTENTIAL AS WELL.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY NEARSHORE WATERS OF LAKE MI FROM HOLLAND
TO MANISTEE FROM 8 PM TONIGHT THROUGH 10 AM FRIDAY.

&&

SYNOPSIS:   DUKE
SHORT TERM: DUKE
LONG TERM:  93
AVIATION:   93
MARINE:     DUKE
HYDROLOGY:  DUKE
Hazardous weather outlook, Aug 23, 11:38 AM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1238 PM EDT THU AUG 23 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-240830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1238 PM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
STORMS ARE EXPECTED TO SWEEP INTO SOUTHWEST LOWER MICHIGAN FROM THE
SOUTHWEST THIS AFTERNOON AND EVENING WITH DAMAGING WINDS BEING A
SIGNIFICANT THREAT. THE STORM PREDICTION CENTER HAS PLACED MUCH OF
THE AREA IN A MODERATE RISK FOR SEVERE STORMS. THE MOST LIKELY TIME
FRAME FOR STORMS WILL BE BETWEEN 500 PM AND MIDNIGHT. STORM MOVEMENT
WILL BE RACING OFF TO THE NORTHEAST AT 45 TO 50 MPH.

STRONG...DAMAGING WINDS WILL BE THE MAIN THREAT FROM STORMS LATE
THIS AFTERNOON AND EVENING...WITH GUSTS IN EXCESS OF 65 MPH
POSSIBLE. HEAVY RAIN WILL BE A SIGNIFICANT THREAT AS WELL WITH A
TROPICAL AIRMASS IN PLACE. SOME HAIL IS POSSIBLE WITH THE STRONGEST
STORMS...BUT MUCH OF IT SHOULD REMAIN BELOW SEVERE LEVELS...HALF
INCH OR LESS IN DIAMETER.

HEAT INDICES OF 95 TO 100 ARE EXPECTED THIS AFTERNOON AND EARLY
EVENING...MAINLY SOUTH OF A LINE FROM MUSKEGON TO MOUNT PLEASANT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AS AN
ACTIVE FRONTAL BOUNDARY REMAINS STALLED FROM MICHIGAN SOUTHWEST TO
THE CENTRAL PLAINS. SEVERE WEATHER AND HEAVY RAINFALL WILL CONTINUE
TO BE A THREAT.

THE FRONTAL BOUNDARY WILL FINALLY MOVE SOUTHEAST OF THE AREA DURING
THE DAY SATURDAY...AND A STRETCH OF DRY WEATHER WILL FOLLOW FOR
SUNDAY THROUGH TUESDAY. THE NEXT CHANCE OF STORMS WILL RETURN
TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE HIGHLY LIKELY LATER THIS AFTERNOON AND
EVENING.

LMZ844>849-240830-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
1238 PM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WAVES ON LAKE MICHIGAN ARE EXPECTED TO BUILD TO 3 TO 5 FEET TONIGHT
NORTH OF HOLLAND. THERE MAY BE SOME AREAS OF FOG AND HAZE DUE TO THE
VERY HUMID AIR MASS.

ROUNDS OF THUNDERSTORMS WILL AFFECT LAKE MICHIGAN THIS AFTERNOON
AND TONIGHT. STORMS LATE THIS AFTERNOON AND EVENING WILL HAVE THE
POTENTIAL TO CONTAIN STRONG DAMAGING WIND GUSTS. GUSTS IN EXCESS OF
65 MPH ARE CERTAINLY POSSIBLE ALONG WITH TORRENTIAL RAINFALL. STORM
MOVEMENT TODAY AND TONIGHT WILL BE NORTHEAST AT 40 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AS AN
ACTIVE FRONTAL BOUNDARY REMAINS STALLED FROM MICHIGAN SOUTHWEST TO
THE CENTRAL PLAINS. SEVERE WEATHER AND HEAVY RAINFALL WILL CONTINUE
TO BE A THREAT.

THE FRONTAL BOUNDARY WILL FINALLY MOVE SOUTHEAST OF THE AREA DURING
THE DAY SATURDAY...AND A STRETCH OF DRY WEATHER WILL FOLLOW FOR
SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE HIGHLY LIKELY LATER THIS AFTERNOON AND
EVENING.

MEADE DUKE

In the hours before

Local storm report, Aug 23, 8:49 AM EST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
949 AM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND DMG     2 E MAPLE RAPIDS        43.11N 84.65W
08/22/2007                   CLINTON            MI   COUNTY OFFICIAL

            TWO 12 INCH DIAMETER TREES DOWN EAST OF MAPLE RAPIDS AND
            SOUTH OF ELSIE.

&&

BHOVING
Local storm report, Aug 23, 8:53 AM EST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
953 AM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 AM     TSTM WND DMG     PARMA                   42.26N 84.60W
08/23/2007                   JACKSON            MI   COUNTY OFFICIAL

            MULTIPLE TREES DOWN NEAR PARMA.

&&

BHOVING
Local storm report, Aug 23, 9:10 AM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1010 AM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     1 N CONCORD             42.19N 84.64W
08/23/2007                   JACKSON            MI   COUNTY OFFICIAL

            TREES DOWN IN CONCORD AND ACROSS MUCH OF WESTERN JACKSON
            COUNTY.

&&

BHOVING
Local storm report, Aug 23, 10:51 AM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1151 AM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     DALTON                  43.32N 86.26W
08/22/2007                   MUSKEGON           MI   EMERGENCY MNGR

            FULLY GROWN OAK TREES REPORTED DOWN ON SOME HOUSES IN
            FRUITLAND AND DALTON TOWNSHIPS. SOME TREES REPORTED TO BE
            18 INCHES IN DIAMETER.

&&

BHOVING
Local storm report, Aug 23, 11:23 AM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1223 PM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 E BELDING             43.10N 85.19W
08/22/2007  E0.75 INCH       IONIA              MI   PUBLIC

            PENNY SIZE HAIL.

&&

BHOVING
Local storm report, Aug 23, 2:10 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
310 PM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     BELDING                 43.10N 85.23W
08/22/2007                   IONIA              MI   FIRE DEPT/RESCUE

            DOZENS OF TREES REPORTED DOWN AROUND THE BELDING AREA.

&&

BHOVING

The radar

The Grand Rapids radar (KGRR), 69 km away, was scanning. The volume nearest the first event began at 19:44 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 1 funnel cloud, 1 tornado. Local standard time, as filed.

Funnel Cloud, Montcalm

When
August 23, 2:45 PM EST
Where
Montcalm County, 1.66 mi WNW of Edmore
Reported by
Trained Spotter
Coordinates
43.410, -85.080

Some rotation was noted around the Six Lakes area west of Edmore.

Tornado, Montcalm

When
August 23, 3:01 PM EST to 3:02 PM EST
Where
Montcalm County, 2.51 mi E of Wyman
Rating
EF1
Path length
0.2 mi
Path width
200 yd
Property damage
$150,000
Crop damage
$25,000
Reported by
NWS Storm Survey
Coordinates
43.450, -84.980

Surveys conducted by the NWS confirmed two main damage paths near the border of Home and Richland townships. These damage paths were located just north and south of Cutler road.

The first damage path began about one mile west of the Cutler road and Vickeryville road intersection and extended northeast about one mile. The damge path was 100 to 200 yards wide. The vast majority of the damage was from straight line winds, but there was evidence of a very brief tornado touchdown in the damage path.

Thousands of trees were uprooted or snapped off in the two damage paths. |This damage was consistent with EF-1 damage with maximum tornadic winds of 90 to 100 mph.

Thunderstorm Wind, Van Buren

When
August 23, 5:00 PM EST to 5:08 PM EST
Where
Van Buren County, 0.51 mi W of Bloomingdale to 0.51 mi W of Paw Paw
Measured
60 kt (69 mph) measured gust
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
42.380, -85.960

A 69 mph wind gust was measured in Bloomingdale. Numerous trees and power lines were blown down with some trees blocking roads. A tree was reported down on a house as well.

Thunderstorm Wind, Allegan

When
August 23, 5:04 PM EST to 5:11 PM EST
Where
Allegan County, Allegan to 0.86 mi SW of Fennville
Measured
56 kt (64 mph) estimated gust
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
42.530, -85.850

Multiple trees were blown down onto houses in Allegan. Several trees fell on cars in Fennville.

Thunderstorm Wind, Allegan

When
August 23, 5:13 PM EST to 5:23 PM EST
Where
Allegan County, 1.23 mi SW of Otsego to 0.86 mi SW of Wayland
Measured
56 kt (64 mph) measured gust
Property damage
$75,000
Reported by
Trained Spotter
Coordinates
42.460, -85.700

A 65 mph wind gust was reported in Otsego. Numerous trees and power lines were blown down in and around Wayland.

Thunderstorm Wind, Kalamazoo

When
August 23, 5:14 PM EST to 5:23 PM EST
Where
Kalamazoo County, 1.54 mi E of Texas Corners to 1.24 mi SW of Kalamazoo
Measured
51 kt (59 mph) measured gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
42.200, -85.650

A measured 59 mph wind gust was recorded at the Kalamazoo airport and widespread tree damage was reported across the county.

Thunderstorm Wind, Calhoun

When
August 23, 5:30 PM EST to 5:45 PM EST
Where
Calhoun County, 0.51 mi W of Albion to 1.53 mi W of Springfield Place
Measured
52 kt (60 mph) estimated gust
Property damage
$100,000
Reported by
Trained Spotter
Coordinates
42.250, -84.760

Numerous large trees were blown down in Albion. Trees and power lines were also blown down throughout city of Battle Creek.

Thunderstorm Wind, Barry

When
August 23, 5:36 PM EST
Where
Barry County, 0.51 mi W of Hastings
Measured
50 kt (58 mph) estimated gust
Property damage
$75,000
Reported by
Law Enforcement
Coordinates
42.650, -85.290

Large trees were blown down and blocked West State Road in Hastings. Trees were reported down countywide.

Thunderstorm Wind, Calhoun

When
August 23, 5:52 PM EST
Where
Calhoun County, 0.86 mi SW of Marshall
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Trained Spotter
Coordinates
42.260, -84.960

Large foot and a half diameter tree limbs were blown down onto a house in Marshall.

Thunderstorm Wind, Kent

When
August 23, 5:54 PM EST
Where
Kent County, 0.69 mi N of Alto to 4.28 mi WNW of Lowell
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.860, -85.380

A large tree eighteen inches in diameter was snapped off at it's base and took out a power pole near the intersection of 60th and Bancroft roads. Power lines and large branches were blown down just east of Ada.

Thunderstorm Wind, Eaton

When
August 23, 6:04 PM EST to 6:10 PM EST
Where
Eaton County, Eaton Rapids Skyway to 0.86 mi NE of Millett
Measured
50 kt (58 mph) estimated gust
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
42.580, -84.650

Several trees and power lines were blown down and a couple of trees fell on homes near Eaton Rapids and Lansing.

Thunderstorm Wind, Clinton

When
August 23, 6:12 PM EST to 6:16 PM EST
Where
Clinton County, 1.01 mi W of Waoousta to 1.67 mi WNW of De Witt
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Amateur Radio
Coordinates
42.830, -84.700

Trees were blown down in Wacousta and a two foot diameter tree was blown onto a car in DeWitt.

Thunderstorm Wind, Ingham

When
August 23, 6:16 PM EST
Where
Ingham County, 1.38 mi S of Hopwood Acres
Measured
50 kt (58 mph) measured gust
Property damage
$25,000
Reported by
ASOS
Coordinates
42.710, -84.550

A 58 mph gust was measured at the Lansing Capital City Airport.

Thunderstorm Wind, Jackson

When
August 23, 6:25 PM EST
Where
Jackson County, 0.69 mi N of Jackson
Measured
50 kt (58 mph) estimated gust
Property damage
$100,000
Reported by
County Official
Coordinates
42.240, -84.400

Numerous trees were blown down throughout the county.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2007Every state in 2007This day in weather historyThe tornado archive for Michigan, 2007Warnings in Michigan, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 56730, 56764, 56766, 56768, 56770, 56772, 56775, 56778, 56777, 56780, 56781, 56783, 56784, 56785.